# SDR 9707441161

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Control
- Part number: 802527
- Condition: Failed
- Location: Main Gear
- Part time: 26,351 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION, ALL LANDING GEAR UNSAFE LIGHTS ILLUMINATED WITH GEAR HANDLE UP.  RECYCLED GEAR, NO HELP.  GEAR VISULALY CHECKED UP.  MAINTENANCE REPLACED MAIN LANDING GEAR PROXIMITY CONTROL.
